# SDR USAA200510001

- Difficulty date: October 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 41,145 hours, 29,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 757f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2.25" CRACK FOUND AT BS 727F S-25L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201.
